Item added to "My List"
You are now leaving In-Store. Your In-Store order will be waiting for you when you're ready to check out.
You are now leaving Ship-to-Home. Your Ship-to-Home order will be waiting for you when you're ready to check out.
You are now leaving Curbside & Delivery. Your Curbside or Delivery order will be waiting for you when you’re ready to check out.
Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Acetaminophen - Fever/headache/sore throat. Phenylephrine HCl - Nasal congestion. Dextromethorphan HBr - Coughing. Guaifenesin - Chest congestion. Pain reliever/fever reducer, nasal decongestant, cough suppressant, expectorant. Daytime/non-drowsy. Compare to Tylenol Cold Multi-Symptom Severe active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Tylenol Cold Multi-Symptom Severe). Do not use if blister units are torn or broken. Pain Reliever/Fever Reducer, In Each Caplet. Cough Suppressant, In Each Caplet. Expectorant, In Each Caplet. Nasal Decongestant, In Each Caplet. Uses: For the temporary relief of the following cold/flu symptoms: minor aches and pains; headache; sore throat; nasal congestion; cough; impulse to cough. Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. Temporarily reduces fever.
do not take more than directed (see overdose warning)
adults and children 12 years and over take 2 caplets every 4 hours
swallow whole do not crush, chew, or dissolve
do not take more than 10 caplets in 24 hours
children under 12 years ask a doctor
Active ingredient(s): Acetaminophen 325mg, Dextromethorphan HBr 10mg, Guaifenesin 200mg, Phenylephrine HCl 5mg
Inactive ingredient(s): acesulfame potassium, colloidal silicon dioxide, croscarmellose sodium, crospovidone, D&C yellow #10 aluminum lake, FD&C blue #2 aluminum lake, flavor, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, propylene glycol, stearic acid, talc, titanium dioxide
Sign up to receive exclusive email-only savings and information.
Now you can browse your store, find coupons, and fill your cart with a click for curbside pickup or home delivery. Log in or register to get started!
Introducing a better, faster way to shop online with H-E-B. Sign up or log in with your existing H-E-B account to start shopping and saving.